# SDR MASA2011032302227

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 32,256 hours, 25,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10 CEILING LVL EMERGENCY FLOOD LIGHT INOP.  MX RELAMPED.
